# SDR CA000824031

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 25,660 hours
- Engine: Pwa PT6A34
- System (JASC): 2400 · Electrical Power System
- Part: Hose
- Condition: Burned
- Location: Heater
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF RUN SMOKE STARTED COMING FROM UNDER INSTRUMENT PANEL. THE TAKEOFF WAS ABORTED PRIOR TO LIFT-OFF THE WATER. MAINTENANCE FOUND THAT A SCAT HOSE IN THE HEATER SYSTEM FWD OF THE RT INSTRUMENT PANEL HAD MOVED REARWARD AND CONTACTED THE HOT BUS SIDE OF THE C/BS. CURRENT FOUND A GROUND THROUGH THE WIRE IN THE SCAT HOSE AND CAUSED ARICH SECTION OF THE SCAT HOSE TO BURN.THE EFFECT HOSE WAS REMOVED AND C/BS WITH PITTING ON THE HOT TERMINALS WERE REPLACED. ELECTRICAL SYSTEM WILL BE PROTECTED FROM ANY POSSIBLE REARWARD MOVEMENT OF SCAT HOSE WHEN HOSE IS REINSTALLED.
